# SDR ASOA201702051145

- Difficulty date: February 5, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670221493
- Condition: Corroded
- Location: Bs 286
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 GALLEY FLOOR SUPPORT MOUNT CORRODED BS 286, RBL 17.  REMOVED AND REPLACED  FLOOR SUPPORT IAW SRM 51-42-21-001-001-A01 AND DRAWING SH670-32120. REV D.
